# SDR JJBA20220623032

- Difficulty date: June 23, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 44,074 hours, 28,513 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT REAR FUSE II EXT, SUSPECTED CRACKS (14X) FOUND ON LH SIDE SKIN BTW FR 77-80 AND BTW STR 3R-9R. 7 BUSHING REPAIRS ON LH REAR FUSE 2 SKIN, AT FR 77-79 AND BTW STR 3L-9L. EXTERNAL GVI, AT REAPIR, INTERVAL OF 9000 FC
